MathSciNet Relay Station
MathSciNet bibliographic data
MR2142237 11F33 (11F66 11F85)
Panchishkin, Alexei Sur une condition suffisante pour l'existence de mesures $p$-adiques admissibles. (French) [Sufficient condition for the existence of admissible $p$-adic measures] J. Théor. Nombres Bordeaux 15 (2003), no. 3, 805–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement